Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 91, NWS Gaylord, MI

September 20, 2011

NWS Gaylord, MI issued this small craft advisory at Sep 20, 2011, 4:08 PM EDT. It took effect at Sep 20, 2011, 11:00 PM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 20, 2011, 4:08 PM EDT (20:08 UTC)
In effect from
Sep 20, 2011, 11:00 PM EDT
Expired
Sep 22, 2011, 5:00 AM EDT
In force
30 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

389 
WHUS73 KAPX 202008
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
408 PM EDT TUE SEP 20 2011

LSZ321-210300-
/O.NEW.KAPX.SC.Y.0091.110921T0300Z-110921T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
408 PM EDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-210300-
/O.NEW.KAPX.SC.Y.0091.110921T0300Z-110922T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
408 PM EDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
399 
WHUS73 KAPX 210246
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1046 PM EDT TUE SEP 20 2011

LSZ321-211100-
/O.CON.KAPX.SC.Y.0091.110921T0300Z-110921T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1046 PM EDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-211100-
/O.CON.KAPX.SC.Y.0091.110921T0300Z-110922T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1046 PM EDT TUE SEP 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
803 
WHUS73 KAPX 210819
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
419 AM EDT WED SEP 21 2011

LSZ321-211630-
/O.EXT.KAPX.SC.Y.0091.000000T0000Z-110922T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
419 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-211630-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-110922T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
419 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
446 
WHUS73 KAPX 211440
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1040 AM EDT WED SEP 21 2011

LSZ321-212245-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-110922T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1040 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-212245-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-110922T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1040 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
291 
WHUS73 KAPX 211938
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
338 PM EDT WED SEP 21 2011

LSZ321-220345-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-110922T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
338 PM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-220345-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-110922T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
338 PM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 3:51 PM EDT, 17 minutes earlier.

Area forecast discussion, Sep 20, 3:51 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT TUE SEP 20 2011

.SYNOPSIS.../ISSUED AT 350 PM/

MID ATLANTIC HIGH PRESSURE WILL LOSE ITS INFLUENCE TONIGHT OVER THE
GREAT LAKES. STRONG AND COMPACT LOW PRESSURE WAS SPINNING OVER NORTH
DAKOTA. THE ASSOCIATED COLD FRONT...WILL MOVE THROUGH TONIGHT WITH A
PERIOD OF SHOWERS. IN THE MEANTIME...THE LOW WILL HEAD EAST AND
CROSS LAKE SUPERIOR TOMORROW. WHILE THE SURFACE LOW WILL CONTINUE
INTO EASTERN CANADA THURSDAY...THE UPPER LEVEL PORTION WILL REMAIN
STALLED OVER THE GREAT LAKES AND MIDWEST. THIS WILL RESULT IN COOL
AND OCCASIONALLY SHOWERY WEATHER INTO THE WEEKEND.

HALBLAUB

&&

.SHORT TERM.../ISSUED AT 350 PM/...TONIGHT

MAIN FORECAST ISSUE THROUGH THE NIGHT REVOLVES AROUND RAIN CHANCES
WITH APPROACH OF STRONG CLOSED UPPER LOW/VORT LOBE AND ASSOCIATED
OCCLUDING FRONTAL BOUNDARY. EARLY AFTERNOON ANALYSIS PLACES SAID
UPPER LOW SPINNING ACROSS EASTERN NORTH DAKOTA...WITH ASSOCIATED
OCCLUDING FRONT DRAPED FROM CENTRAL MINNESOTA DOWN THROUGH NORTHWEST
MISSOURI...AND A NARROW BAND OF SHOWERS NOTED ALONG THIS FEATURE.
ALL THE WHILE...MAINTENANCE OF MODEST BOUNDARY LAYER MOISTURE AND
DIURNAL HEATING HAS CONTRIBUTED TO A RATHER THICK INLAND CUMULUS
FIELD ACROSS NORTHERN LOWER.

SAID CU FIELD WILL FADE QUICKLY INTO EARLY EVENING...WITH THICKENING
MID/HIGH CLOUDS TAKING OVER THROUGH THE FIRST HALF OF THE NIGHT.
THEREAFTER...STRENGTHENING LOW LEVEL MOISTURE TRANSPORT OF NOSE OF
RATHER ROBUST 35+ KNOT LOW LEVEL JET FEATURE SHOULD BEGIN TO FOCUS
AN EXPANSION OF SHOWER COVERAGE ACROSS EASTERN WISCONSIN AND PERHAPS
UP THE SPINE OF LAKE MICHIGAN ROUGHLY 03-06Z. FAIRLY DECENT SHOT OF
700-300MB QG UPWARD FORCING COMBINED WITH AXIS OF DIVERGENCE ALOFT
VIA ENTRANCE REGION OF 95 KNOT JETSTREAK HELPS BOOST CONFIDENCE THAT
IT WILL INDEED RAIN ACROSS AT LEAST THE NORTH AND WEST COUNTIES
THROUGH 12Z...AND WILL BUMP POPS TO CATEGORICAL FOR THESE AREAS.
ELSEWHERE...QUESTIONS REMAIN ABOUT SOUTHWARD EXTENT OF SHOWER
COVERAGE WHERE UPPER SUPPORT LESS AND OVERALL LOW LEVEL CONVERGENCE
NOTHING SPECTACULAR. STILL...HAVE TO BELIEVE PER PATTERN RECOGNITION
THAT WE WILL SEE AT LEAST SCATTERED SHOWERS COME ONSHORE FROM LAKE
MICHIGAN SOUTH OF M-72. OVERNIGHT LOWS CERTAINLY MUCH MORE MILD THAN
LAST NIGHT...GENERALLY MID TO UPPER 50S...THOUGH MAY SEE SOME UPPER
40S ACROSS EASTERN COUNTIES WHERE GRADIENT/CLOUD COVER WILL
INITIALLY BE MUCH LESS. THIS WILL PROBABLY AGAIN SUPPORT AT LEAST
SOME FOG DEVELOPMENT...ESPECIALLY GIVEN WHAT OCCURRED LAST NIGHT AS
WELL AS LITTLE IN THE WAY OF MOISTURE MIXING OUT TODAY.

LAWRENCE

&&

.LONG TERM.../ISSUED AT 350 PM/...WEDNESDAY AND BEYOND

OVERALL...PATTERN WILL BECOME RATHER STAGNANT BEGINNING WEDNESDAY AS
UPPER LEVEL LOW PRESSURE WILL GRADUALLY BUILD IN OVER NRN MICHIGAN
AND JUST WOBBLE AROUND US OVER THE NEXT 7 DAYS (AT LEAST). THIS WILL
BRING US PERIODS OF SHOWERS THAT WILL PRIMARILY BE DRIVEN BY DAYTIME
HEATING. CERTAINLY NOT THE ENTIRE LENGTH OF THE DAY WILL BE IN
RAIN/CLOUDS...ACTUALLY CAN FORESEE THERE BEING PERIODS OF PARTLY
SUNNY SKIES. PROBLEM IS...WE/LL STILL BE BATTLING SCATTERED SHOWERS
FOR QUITE SOME TIME.

WEDNESDAY...UPPER LOW LIFTS ACROSS LAKE SUPERIOR WITH THE STRONGEST
DEEP LAYER H8-H5 -DIVQ SWINGING THROUGH IN THE MORNING. THIS WILL
GIVE AN APPROACHING COLD FRONT A BOOST EASTWARD FOR THE AFTERNOON
HOURS. FAIRLY NARROW BAND OF RAIN SHOWERS WILL TRAVERSE THE REGION
DURING THE MORNING...MORE SCATTERED FURTHER SOUTH AWAY FROM MAIN
FORCING. INTERESTING DAY WITH CHANGES IN STORE. AFTER INITIAL BAND
OF RAIN SHOWERS/CLOUDS...NICE SWATH OF DRIER AIR AND SUBSIDENCE TO
BRING A PERIOD OF GOOD SUNSHINE. THIS PRIOR TO ADVANCING SECOND COLD
FRONT AND DEEPER LOW LEVEL MOISTURE. THIS PERIOD OF SUN EXPECTED TO
BE ACROSS THE EASTERN HALF OF THE CWA FOR THE AFTERNOON WHICH WILL
ALLOW FOR HIGHS IN THE LOWER 70S. DEEPER LOW LEVEL MOISTURE/CLOUDS
HIT NW LOWER IN THE LATE AFTERNOON...BUT HIGHS HERE WILL EVEN BE IN
THE MID/UPPER 60S.

WEDNESDAY NIGHT...DEEPER LOW LEVEL MOISTURE WILL TRY AND WORK IT'S
WAY ACROSS NE LOWER BUT THIS WILL NOT LIKELY HAPPEN UNTIL OVERNIGHT.
THIS WILL BRING A DECENT EVENING WITH PARTLY CLOUDY SKIES. THAT
SAID...NW LOWER ALREADY FAIRLY CLOUDY AND SEE NO REASON FOR THIS TO
END WITH APPROACHING COLD FRONT. THIS SECONDARY COLD FRONT...ALONG
WITH ENERGY ROUNDING THE BASE OF THE UPPER LOW...AND SIGNIFICANT
H9-H8 COOLING ARRIVING OVERNIGHT WILL PINPOINT BEST RAIN CHANCES
ACROSS NW LOWER. OVERLAKE INSTABILITY FINALLY REACHES THE POINT OF
LAKE EFFECT...WITH DELTA T'S DOWN TO A MORE SOLID RANGE (13-15C).
FLOW VEERS SW TO WEST/WSW OVERNIGHT WITH FROPA...THUS BEST CHANCES
WILL BE ALONG AND NORTH OF M-32 IN NW LOWER. WILL NOT BE SURPRISED
IN THE EVENING IS RAIN FREE EVERYWHERE UNTIL THE FRONT GETS HERE.
LOWS IN THE 40S.

THURSDAY AND THE WAY THROUGH THIS NEXT TUESDAY (AND POSSIBLY
LONGER)...UPPER LOW WILL GRADUALLY WORK ITS WAY INTO THE WESTERN
GREAT LAKES. THERE IS UNCERTAINTY AS TO HOW THIS UPPER LOW WILL
WAFFLE AROUND OVER THE NEXT SEVERAL DAYS. WEAK LOW LEVEL WINDS...AND
A SLOWLY MODERATING LOW LEVEL AIR MASS WILL TURN OFF ANY LAKE
ENHANCEMENT BY LATE WEEKEND. WINDS WEAK ENOUGH TO LIMIT ANY HELP TO
RIGHT ALONG THE SHORELINES ANYWAY. MAIN PLAYER IN DRIVING SHOWERY
WEATHER WILL BECOME THE SUN...WITH GREATEST LOW LEVEL LAPSE RATES
FRIDAY THROUGH THE WEEKEND AFTERNOONS. CLEARING THESE NIGHTS ARE
DEFINITE POSSIBILITIES WITH LOWER IN THE LOWER 40S...POSSIBLY UPPER
30S FOR THE COOLER SPOTS. DO NOT BELIEVE IN THE SHUNTING EASTWARD OF
THE UPPER LOW WITH APPARENTLY NOTHING TO PUSH IT WITH. MODELS ARE
TYPICALLY TOO FAST IN PUSHING THESE CUT OFFS EAST...AND DON'T
BELIEVE IT AT THIS TIME. TRENDS WILL MORE LIKELY ALLOW FOR EXTENDED
AFTERNOON OF SHOWERY WEATHER. ALREADY EXTENDED THE CHANCES INTO
MONDAY.

SMD

&&

.MARINE.../ISSUED AT 350 PM/

PRESSURE GRADIENT TIGHTENS TONIGHT AS LOW PRESSURE DRIFTS INTO FAR
WESTERN LAKE SUPERIOR...THEN JUST NW OF LAKE HURON BY WEDNESDAY
NIGHT. GRADIENT RELAXES BY THEN WITH A TROUGH LAID OUT ACROSS THE
REGION. WINDS WILL INCREASE TO ADVISORY LEVELS TONIGHT AND TOMORROW
FOR LAKE MICHIGAN NEARSHORES AND WHITEFISH BAY. WINDS BECOME MORE
WSW THROUGH THE DAY TOMORROW WHICH WILL END ADVISORIES AT WHITEFISH
BAY...WHILE INCREASING INSTABILITY IN COLD ADVECTION WILL ALLOW FOR
THE CONTINUATION OF OF GUSTY WINDS OVER LAKE MICHIGAN...AND WAVE
ACTION REMAINS AN ISSUE THROUGH WEDNESDAY NIGHT. WINDS LIGHTEN
FURTHER THROUGH THE REMAINDER OF THE WORK WEEK.

SMD

&&

.AVIATION.../ISSUED AT 112 PM/...VALID FOR 18Z TAFS

VFR CONDITIONS EXPECTED THROUGH MUCH OF THE TAF PERIOD AS HIGH
PRESSURE IN CONTROL INITIALLY GIVES WAY TO AN APPROACHING COLD
FRONT LATER TONIGHT INTO WEDNESDAY. FOR THE REMAINDER OF THE
AFTERNOON...ANTICIPATE SCATTERED TO BROKEN CUMULUS DEVELOPMENT
WITHIN A STILL RATHER HUMID AIRMASS...WITH A GRADUAL INCREASE IN
MID/HIGH CLOUDS EXPECTED INTO TONIGHT. DEVELOPING LOW LEVEL JET
RIGHT AROUND 2KFT SHOULD PROVIDE A PERIOD OF LOW LEVEL WIND SHEAR
AT ALL SITES FROM ABOUT 02-04Z ONWARD THROUGH SUNRISE...WITH
ABOVE-MENTIONED FRONT ALSO LIKELY PROVIDING A BRIEF ROUND OF
SHOWERS FROM WEST TO EAST...MOST LIKELY TO AFFECT PLN WITH ANY
BRIEF VISBY/CEILING REDUCTION WHERE BETTER UPPER SUPPORT EXISTS.

LAWRENCE

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 AM EDT
     THURSDAY FOR LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 PM EDT
     WEDNESDAY FOR LSZ321.

&&
Hazardous weather outlook, Sep 20, 11:09 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1109 AM EDT TUE SEP 20 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
211200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1109 AM EDT TUE SEP 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AJS/LAWRENCE

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 10:49 PM EDTDense Fog AdvisoryAPXAntrim, Benzie, Cheboygan, Crawford, Emmet, Grand Traverse and 8 more11 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.